# SDR 95ZZZW688

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331JS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Defective
- Location: Cockpit Floor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 4162 - CREW UNABLE TO RETRACT LANDING GEAR AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT. AIRCRAFT FERRIED TO CAK WHERE MAINTENANCE PERSONNEL REPLACED THE LANDING GEAR RELAY BOX IAW EMB MM 32-31-02.  OPS CHECKED LANDING GEAR IAW EMB MM 32-32-00, CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
